# SDR UALA2013042902962

- Difficulty date: April 26, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 51,619 hours, 20,652 cycles
- Engine: Iae V2522A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Backed Out
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR STUCK CLOSED.  WILL NOT OPEN MANUALLY OR ELECTRICALLY.   SECURED SCREW THAT HAD BACKED OUT.  DOOR OPS CHECKED NORMAL.
